# SDR ASAA2018052424781

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 25,050 hours, 7,312 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYT825
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 25,092 hours, 7,331 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORT FUEL DRIP FROM NR 2 ENGINE. GROUNDED - YES. REPLACED NR 2 ENGINE RT VSV ACTUATOR PER AMM 75-31-01. LEAK AND OPS TEST GOOD. PLT CLEARED.
